Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 4, Issue 2, Pages 83-100
http://dx.doi.org/10.1155/S108533759900010X

A-properness and fixed point theorems for dissipative type maps

1Department of Mathematics and Statistics, York University, 4700 Keele Street, Toronto M3J 1P3, Ontario, Canada
2Department of Mathematics, University of Glasgow, Glasgow G12 8QW, UK

Received 26 April 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Q. Lan and J. R. L. Webb, “ -properness and fixed point theorems for dissipative type maps,” Abstract and Applied Analysis, vol. 4, no. 2, pp. 83-100, 1999. https://doi.org/10.1155/S108533759900010X.